It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Xenedrine and lump +++++Good Article to read!!!!

Re: Xenedrine and lump +++++Good Article to read!!!!

[ Back to Messages ]

Message

Posted by Ray on August 09, 2000 at 09:11:57:

In Reply to: Xenedrine and lump posted by jake on August 08, 2000 at 16:31:20:

: i have been on xenedrine for 2 weeks and have been taking a mega man multivitamin with it. ive lost about 4 pounds so far, but i noticed a lump in my left pec right under the nipple. its been there for 4 days and still hasnt gone away. since im a guy i doubt its breast cancer, but is it a side effect of xenedrine?
I know you are worried--go to the weight loss site --at the top of this screen there is a pull down- go to weight loss----there is a post there from a doctor to David. It lists a FDA warning on ephedra and mahang and the side affects reported so far since 1973. I think you should see a doctor --so you will know whether it is a problem. Please don't let this go. Men get breast cancer also--even if there are pecs instead of breasts. Take care and hope you have time to read this intresting report!! Take Care Ray



Follow Ups




All times are GMT -7. The time now is 02:05 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!